Need suggestions - low energy and physical weakness!


#1

Hello everyone I hope everyone is doing well!!

I have a little bit of a problem that I was wondering you guys could help me out with. I’ve been doing really good with everything. I’ve been eating very healthy, I go to the gym 2 - 3 days out of the week, I’ve been sleeping good as well and I work right now about 48 hours a week and the job is very chill nothing physically demanding, I’ve been drinking a lot of water as well buuuut everyday I wake up I feel very low energy and physically weak. I don’t know what it is but I literally feel physically weak and low energy after waking up and this feeling can last throughout the day.

I sometimes drink an energy drink and the feeling goes away so I’ve been looking at what’s in the drinks to get an idea of what it is that makes this feeling go away. I usually drink 1 cup of coffee after waking up and that doesn’t do anything either. I went to the hospital to get checked out for fatigue and all the blood work came back normal but they hooked me up to an
I-V which had Sodium Chloride basically electrolytes and the fatigue went away as well.

I’ve been trying to figure out what it is. I’ve searched on this website and have been reading online and I think I might be mineral deficient. If anyone had figured something out or solved this issue I would appreciate the advice.

I currently take Sustenn Invega 156mg the monthly shot and Wellbutrin 150 mg. Don’t know if it’s the medications causing this or some other issue.

Thanks to everyone for reading.


#2

Maybe it is just how you are.


#3

Could be a side effect of meds. My Haldol kicks my butt when it comes to low energy!

Have you tried a multivitamin to see if it helps? I just started one last Monday so it’s too soon to tell if it’s making a difference yet. I have good hopes though, and it can’t hurt.


#4

That’s my next step. I’m going to try a multi-vitamin to see if it helps or maybe even B-12. Thanks for your suggestion!!!


#5

Do you find its worse on days after you train? If so I would recommend a BCAA complex to assist your repair. You may find your body repairing after training is depleating your engergy stores. May also be worth adding more carbs to your diet. BCAA’s should be fine but check any meds you’re on as you never know


#6

If the blood test was thorough, then it might be a side effect of your medication?

Schizophrenics are low energy sometimes. Without medication, I will not leave my bed.
Which meds are you taking?


#7

The days that I go to the gym afterwards I feel drained but the last few times I worked out I wasn’t as drained as usual. I definitely want to take a multivitamin and some BCAA’s. Just for the record I also fast between 14 - 16 hours everyday and have been eating a lot more greens than normal and did cut out carbs so maybe that might be the culprit but the last 3 days I’ve been waking up feeling normal again. Maybe the new diet needed some getting used to.

I take Invega Sustenna 156mg the monthly injection and Wellbutrin- 150mg.


#8

Cold showers can help with fatigue. I think it is also quite normal if you are working 48 hours a week to feel fatigued, especially if you don’t get enough sleep during the weekdays. Try sleeping in during the weekends. I sleep 9 hours every day.


#9

I actually live in South Florida so I’ve been taking cold showers for years it only helps temporarily. It was working in the beginning but after a while my body got used to it. I usually sleep 9 - 12 hours everyday and I’ve been sleeping deep lately and my sleep has been improving as well and I feel well rested. Maybe I’m sleeping too much might be the problem. Even though I work 48 hours a week which is going to be 42 hours soon it’s nothing physically demanding just running the cash register. I usually just watch YouTube videos, lectures, podcasts, or post on this website to kill time so I don’t know but I’m going to cut down the hours soon. Before I was working 60 hours a week and wasn’t feeling like this it just recently started happening. I’m going to start taking some vitamins and minerals to see if that will help but thanks for the suggestion.


#10

Umm. Help me help you. I used to be very blunt so plz have patience and not take personally.

Ok, if you are exercising your body needs fuel! You need to eat, and carbs are totally needed pre and post workout. If not you will truly suffer. Plus a good multi like opti men from amazon or wherever and a good fish oil. Bcaas help but milk, eggs, meat, cottage cheese, yogurt, fish, eggs, nuts, nut butters etc all have protein to build muscle. Make sure you’re getting your macros and micros. I could go on and on about gi etc.


#11

I actually drink 4 cups of coffee a day. It keeps me awake. Without it, I cannot do my job. Don’t underestimate just standing around at the cash register. As long as it is time spent at work, it will drain your energy. If it only started happening recently, try thinking what changed in your daily life. That is probably the cause of the low energy. Also, take fish oil with 3:1 EPA:DHA, with 1500 EPA + DHA from NutraSea. My psychiatrist recommended it to me. It is supposed to help with the brain, especially schizophrenics.


#12

Hello everyone!! Thanks a lot to everyone that replied. Just to update this topic…I started taking a multivitamin from GNC and it is specifically geared towards increasing your energy and it worked for 1 day and the next day nothing. I feel back to my normal self of low energy and feeling weak. The multi-vitamin has tons of B vitamins, B-6, B-12, pantothenic acid, niacin and even 100mg of caffeine and a whole host of compounds.

I think it might be residual symptoms of depression because that hit me pretty hard and I was feeling like that after my psychosis. I’m going to go for a full physical and see how it goes. If anyone has any other suggestions I’m open to it.


#13

I’m exhausted. It is my whole life with schizophrenia. Doctors are worthless when I tell them I’m tired all the time.

Jayster


#14

Try a lot of sleep it’s good for your health
Meds r highly sedative àccept that kindly


#15

I have similar tiredness especially in the morning. I sleep a lot too (at least 9 hours a night) and I nap too. It seems to be common and may be a side effect of anti-psychotic meds. I am in the process of getting mine lowered. I take Olanzapine and Gabapentin.


#16

I usually sleep between 9 - 12 hours a night and I usually feel well rested but then my energy levels start to decline as the day goes on. I don’t want to sleep my life away. I look at my dad who is 66 and he is very active not physically but just overall. He runs a business and a house hold and is always going and I’m only 33 and already feeling like this I don’t know what I’ll be like when I get his age.


#17

Hey man when did you start taking Invega? Recently? If you’re new to it, that’s what it does it slows your metabolism to a degree.

Also supplements are not the best source of nutrients. You see how your pee turns yellow if you take b vitamins. Yea…that’s the vitamins going out of your body. A lot of times vitamins need to be accompanied by other things in order to be absorbed. For b vitamins milk is good. It could very very likely be your iron because it’s one of, if not, the most common mineral deficiency especially on vegetarian diets. DONT GET IRON SUPPLEMENTS though. If you do you’ll overload. Your multivitamin has some iron but it’s a less absorbable form (heme iron is the more absorbable form). The best vegetarian source is beans I think, otherwise meat (which has heme iron)

@schizophrenic


#18

When I was on a higher dose of haliperidol I had no energy and was very week now that I am on a lower dose it’s much better.


#19

I have the opposite problem. I don’t get enough sleep most nights. I wake up too early in the morning, most mornings. I take my meds in the early morning, which includes an AP, and that knocks me out later in the morning and I sleep in until about noon or 1 pm. That wastes my whole morning. And I have plenty of energy all day long after that. So much energy that a lot of times, I have a hard time falling asleep at night. And that’s a real bummer. I take a half a mg of Klonipin when that happens. And sometimes it works and sometimes it doesn’t.


#20

Ive been on Invega for a year now. I went from 234mg which is the highest dose to 156mg and will go even lower overtime well thats the plan at least. This fatigue started after I came back to reality after my psychosis. It seems like it’s getting worse with time. I read online it could be an iron deficiency as well but don’t know for sure. I went to the emergency in June and they did blood work hooked me up to an I-V and gave me some electrolytes but everything came back normal.

Man I really hope it’s nothing serious because I had some blood in my stool today as well. Hopefully they don’t find anything serious in the full checkup when I go for it.

@MilesThePoet